# SDR SWAA2013030713419

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 18,855 hours, 11,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT LOWER AFT LIGHT BEHIND WHEEL WELL INOP.  RELAMPED LIGHT PER AMM.
